# SDR T8VA36SF101609

- Difficulty date: October 16, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N36SF
- Make and model: Israel 1124
- Aircraft serial: 233
- Aircraft time: 10,787 hours, 8,271 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611233
- Condition: Leaking
- Location: Hyd Filter
- Part time: 10,787 hours, 87 cycles
- Component: Hyd Filter
- Component part number: 713084501
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD PRESSURE LOW LIGHT ILLUMINATED, INDICATING HYD PRESSURE BELOW 1400 PSI AT LT ENG DRIVEN HYD PUMP, SYS PRESSURE REMAINED NORMAL AT 2000 PSI, AS CREW MONITORED SYS PRESSURE THE RT HYDR PRESSURE LOW LIGHT ILLUMINATED, CREW AT THIS POINT DIVERTED TO MSP FOR RUNWAY LENGTH REQUIREMENTS.  ACFT LANDED WITHOUT INCIDENT AT MSP.  UPON INSP, THE MAIN HYD SYS FILTERS WERE LEAKING AND DETERMINED TO HAVE FAILED O-RINGS.  O-RINGS WERE REPLACED, HYD SYS SERVICED AND PERFORMED LEAK CHECK AND LANDING GEAR FUNCTIONAL TEST IAW MM 32-30-00.  ACFT RETURNED TO SERVICE.
